# SDR P5CA9701283

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Panel
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGED HINGE PANEL ON LEFT NOSE LANDING GEAR STRUT DOOR AFT INBOARD CORNER.  FOUND LOOSE FASTENERS AND LEVEL 1 CORROSION.  REMOVED CORROSION, RETREATED AND CLOSED PER BAC SRM 51-10-01, 51-10-02 AND 51-30-00.
